# SDR YENA2021030200140

- Difficulty date: February 26, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 39,200 hours, 25,285 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282B
- Part serial: R8471
- Condition: Failed
- Location: Slat System
- Part time: 5,658 hours, 4,123 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLT 6140, PBI-FLL. SLAT FAIL EICAS MSG. FOLLOWED QRH. QRH DID NOT MANAGE TO RESET SLATS. LANDED SLAT 0/ FLAP 2;  R & R R/H S2/3 SKEW SENSOR PER AMM 27-83-01 OPS CK OK. ACCOMPLISHED SLAT ADJUSTMENT/TEST PER AMM 37-80-00, ALL CKS NORMAL. OK TO CONT SVC.
